Proceedings of the Japan Academy, Series A, Mathematical Sciences

Some applications of the generalized Libera integral operator

Shigeyoshi Owa and H. M. Srivastava

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 62, Number 4 (1986), 125-128.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514368

Digital Object Identifier
doi:10.3792/pjaa.62.125

Mathematical Reviews number (MathSciNet)
MR846345

Zentralblatt MATH identifier
0583.30016

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Owa, Shigeyoshi; Srivastava, H. M. Some applications of the generalized Libera integral operator. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 4, 125--128. doi:10.3792/pjaa.62.125. https://projecteuclid.org/euclid.pja/1195514368


Export citation

References